# SDR RRXA991009

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DAMAGE, FUSELAGE, FRAME AT STA 1580 RT DAMAGED AT UPPER CUSP LINE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.   REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER, FILLERS AND SPLICE AND INSTALLED IAW DC8 SRM 53-2-0 FIG 2, 51-1-20D.
